# SDR CA040527011

- Difficulty date: May 26, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 39,492 hours
- Engine: Lyc ALF502R5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: RMRE04UCBBFF
- Condition: Failed
- Location: Pax Door
- Part time: 39,734 hours, 38,723 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, CREW UNABLE TO OPEN MAIN FWD LEFT HAND CABIN DOOR.  PASSENGERS DEPLANED USING REAR PASSENGER DOOR.  DOOR MEL'D AND AIRCRAFT OPERATED TO MAINTENANCE BASE.  MAINTENANCE INSPECTION FOUND DOOR OPERATING MECHANISM DISCONNECTED FROM OPERATING HANDLE DUE TO FAILED CONNECTING  ROD ROD END. ROD END P/N RMRE04UCBBFF REPLACED AND DOOR FUNCTION TESTED.  AIRCRAFT RETURNED TO SERVICE.  (PART IS CLASSIFIED AS AN EXPENDABLE IN THE MAINTENANCE TRACKING SYSTEM AND DEFINITIVE PART TIME NOT AVAILABLE, TIMES PROVIDED ARE AIRCRAFT TIMES, PART BELIEVED TO BE ORIGINAL EQUIPMENT).
